# SDR AALA20000955

- Difficulty date: June 9, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Valve
- Part number: GA70363MJG
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MIA - FLT 640 - AFTER TAKEOFF, NOSE GEAR UNSAFE UP INDICATOR ILLUMINATED WITH LOUD AIR NOISE.  ACCOMPLISHED ABNORMAL PROCEDURE (RED GEAR LIGHT IN FLIGHT, GEAR HANDLE UP) RESULTING IN ALL GEAR DOWN AND GREEN.  RETURNED AND LANDED MIA WITHOUT INCIDENT. REPLACED NOSE LANDING GEAR SHRADER VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
